I've been experiencing stomach pain after I took this pill at night so I've started to take it with dinner to help. I also still have the stomach ache throughout the day but when I wake up in the morning I am extremely nauseous and shaky. To the point where the day is hard to get through. Not sure if I should stick with it due to these side effects already affecting my life. I am only on day 5 of this medication so I am trying to be hopeful that it may go away.
Hello! I am currently on my 3rd week of lexapro. I had the same exact symptoms as you when I first started. The very first pill I took made me feel mildly nauseous and then the next week or so I woke up in the middle of the night sweating and nauseous. I am past that. I was asking questions on this site just like you when I first started. Please continue taking the lexapro. I promise you the symptoms go away! They did for me and I'm starting to feel the benefits of the medication. The symptoms are the worst part (and they aren't even that bad) you can do it. Things that helped me through the nauseousness was ginger gum, ginger ale, sea bands, peppermint gum, and light toast eating. I hope you feel better soon!
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2011 • 3 answers
New to sertraline, 50mg in the am with food. Severe stomach pain for 3-4hrs in the evening. ADVICE??
Posted 21 Nov 2013 • 3 answers
Posted 17 Jul 2014 • 1 answer
Posted 26 May 2015 • 1 answer
Posted 24 Nov 2015 • 1 answer